西北师范大学2011年科研成果统计目录


文章来源:管理员     发布日期:2017-03-23     浏览次数:175

序号

姓名

级别

成果名称(内容)

刊物或出版社名称

时  间

1

陈祥恩 祖跃 张忠辅

A2

Vertex-distinguishing E-total colorings of graphs

The Arabian Journal for Science and Engineering

2011, 36(8)

1485-1500

2

代国伟

A2

Existence Of Solutions For Nonlocal Elliptic Systems With Nonstandard Growth Conditions

Electronic Journal of Differential Equations

2011,2011(137)

1–13, 201101

3

代国伟 马如云

A2

Solutions for a p(x)-Kirchhoff type equation with Neumann boundary data

Nonlinear Analysis: Real World Applications

12(2011)

2666-2680

201101

4

杜小妮 陈智雄

A2

Linear Complexity of Quaternary Sequences Generated Using Generalized Cyclotomic Classes Modulo 2p

IEICE Transactions on Fundamentals of Electronics, Communications and Computer Science

2011,E94-A(5)

1214-1217

201105

5

杜小妮 陈智雄

A2

Trace representations of binary generalized cyclotomic sequences of length pm

IEICE Transactions on Fundamentals of Electronics, Communications and Computer Science

2011,E94-A(2)

761-764

201102

6

杜小妮 陈智雄

A2

关于Legendre序列迹表示的注记

电子学报

2011,39(4)

869-871

7

冯慧芳

刘磊

A2

基于DupAck的Ad Hoc网络TCP性能改进

计算机工程

37(15)(2011)

79-81, 201108

8

冯慧芳

SCIE

Analytical Throughput of Non-saturated IEEE 802.11 DCF in Erroneous Channel

The 2011 3rd international Conference on Information, Electronic, and Computer Science

2011

113-117

9

冯慧芳 舒炎泰

Olive W. W. Yang

A2

Research on characterization of wireless LANs traffic

Communications in Nonlinear Science and Numerical Simulation

2011.16.8

3179-3187

10

伏升茂

董春燕

ISTP

Global solutions for a prey-predator model with Cannibalistic predator

Proceedings of the 5-th International Congress on Mathematical Biology (ICMB2011)

Vol. 2, Nanjin, P. R. China, July. 3-5

2011

97-101

11

伏升茂

胡蓉蓉

ISTP

Nonexistence of stationary pattern in a predator-prey model with stage structure

Proceedings of the 5-th International Congress on Mathematical Biology (ICMB2011)

Vol. 2, Nanjin, P. R. China, July. 3-5

2011

558-563

12

伏升茂 胡蓉蓉

C

含两类食饵和一类捕食者种群的扩散模型的稳定性

西北师范大学学报(自然科学版)

2011,47(3)

1-4

13

高承华 罗华

A2

Positive Solutions to Nonlinear First-Order Nonlocal BVPs with Parameter on Time Scales

Boundary Value Problems

2011

Article ID 198598

14

高承华 徐嘉

A2

Bifurcation techniques and positive solutions of discrete Lidstone boundary value problems

Applied Mathematics and Computation

2011,218(2)

434–444

15

巩增泰

史战红

A1

The further investigation of covering-based rough sets: Uncertainty characterization, similarity measure and generalized models

Information Sciences

2010.180.19.

3745-3763

16

巩增泰 白玉娟

A1

模糊有界变差函数全变差的积分表示与距离导数

数学学报(中文版)

2011,54(4)

633-642, 201107

17

巩增泰 郭晓斌

A2

Inconsistent fuzzy matrix equations and its fuzzy least squares solutions

Applied Mathematical Modelling

2011.35.3

1456–1469

18

巩增泰 谢婷

史战红 潘文卿

EI

A multiparameter group decision making method based on the interval-valued intuitionistic fuzzy soft set

IEEE Proceedings of the Eight-th International Conference on Machine Learning and Cybernetics, Guilin, 11-14 July 2011

2011

125-130

19

郭晓斌

EI

Approximate solution of fuzzy Sylvester matrix equations

The 7th International Conference on Computational Intelligence and Security, Sanya, 3-5 Dec. 2011

2011

52-57

20

郭晓斌

EI

Fuzzy minimal solution of fuzzy linear matrix equations

2011 International Conference of Information Technology,Computers engineering and Management Sciences, Nanjing, 23-25 Sep. 2011

2011

99-102

21

韩琦 王才士

周玉兰

SCI

Convolution of Functionals of Discrete-time Normal Martingales

Bull. Aust. Math. Soc.

2011

22

韩晓玲 高红亮

徐嘉

A2

Existence of positive solutions for nonlocal fourth-order boundary value problem with variable parameter

Fixed Point Theory and Applications

2011, Article ID 604046, 11 pp

23

韩晓玲 高红亮

A2

Positive Solutions of Nonlinear Eigenvalue Problems for a Nonlocal Fractional Differential Equation

Mathematical Problems in Engineering

2011, Article ID 725494, 11 pp

24

李永祥

A1

Existence and asymptotic stability of periodic solution for evolution equations with delays

Journal of Functional Analysis

2011, 261(5)

1309-1324

201101

25

李永祥

陈鹏玉

A1

Mixed monotone iterative technique for a class of semilinear impulsive evolution equations in Banach spaces

Nonlinear Analysis

2011, 74(11)

3578-3588

26

李永祥

A2

Existence of positive solutions for a fourth-order periodic boundary value problem

Abstract and Applied Analysis

2011,Article ID

826451, 12 pp

27

李永祥

慕嘉

A2

Monotone iterative technique for impulsive fractional evolution equations

Journal of Inequalities and Applications

2011,125

12pp

28

李永祥

范红霞

A2

Multiple positive solutions for singular periodic boundary value problems of impulsive differential equations in Banach spaces

Abstract and Applied Analysis

2011, Article ID

493639, 12 pp

29

李永祥 范红霞

A1

Existence of positive periodic solutions for higher order ordinary differential equations

Computers and Mathematics with  Applications

2011, 62(4)

1715-1722

201101

30

李永祥 杨和

A2

Existence and uniqueness of periodic solutions for odd-order ordinary differential equations

Annales Polonici Mathematici

2011,100 (2)

105-114, 201101

31

刘建成 高耀文

A1

The Riemannian product structures of spacelike hypersurfaces with constant k-th mean curvature in the de Sitter spaces

J. Math. Anal. Appl.

378 (2011)

109-116

32

刘雪艳

A2

基于ID可证安全的带权限身份认证方案

计算机工程

2011,37(7)

201104

33

刘雪艳 张强

A2

基于生物特征的可变角色用户认证机制

计算机工程

2011,37(9)

201105

34

刘仲奎 张春霞

A2

A1

Gorenstein projective dimensions of complexes

Acta Mathematica Sinica,

English Series

27(7)(2011)

1395-1404

35

刘仲奎

J.Ahsan 刘仲奎

Muhammad Shabir

A1

Some Homological Characterizations of Semigroups and Semirings

Acta Mathematica Sinica,

English Series

27(10)(2011)

2065–2072

36

刘仲奎

杨刚

SCIE

Cotorsion pairs and model structures on Ch(R)

Proceedings of the Edinburgh Mathematical Society

54(2011)

783-797

37

刘仲奎

Wang Yongduo, Wu Dejun and刘仲奎

SCIE SCIE

New characterizations of quasi-discrete (quasi- continuous) modules

JP Journal of Algebra, Number Theory and Applications

23(2)(2011)

241-248

38

马巧珍

A3

吊桥型方程及具p(x)指数增长的偏微分方程解的渐近性态研究

国家自然科学基金项目,项目批准号: 11101334,经费:23.0万元, 研究期限: 2012-2014, 项目类型: 青年基金

201108

39

马巧珍 王素萍

陈小豹

A2

Uniform compact attractors for the coupled suspension bridge equations

Applied Mathematics and Computation

217(2011)

6604-6615

40

马如云

A1-A2

Nonlinear periodic boundary value problems with sign-changing Green's function

Nonlinear Analysis, Theory, Methods And Applications

2011.74.5

1714-1720

41

马如云

杨变霞

高承华

A2

Positive periodic solutions of delayed differential equations

Appl. Math. Comput.

2011,218(8)

4538-4545

34K13

42

马如云

SCIE

Second order periodic problems in the presence of dry friction

Nonlinear Anal. Real World Appl.

2011,12(6)

3306-3314

43

马如云

常永奎

赵志涵

N'Guérékata, G. M.

SCIE

Stepanov-like almost automorphy for stochastic processes and applications to stochastic differential equations

Nonlinear Anal.

Real World Appl.

2011,12(2)

1130-1139

44

马如云 陈瑞鹏

陈天兰

A1

Existence of positive periodic solutions of nonlinear first-order delayed differential equations

J. Math. Anal. Appl.

2011,384(2)

527-535

45

马如云 陈天兰

A2

Existence of Positive Solutions of Fourth-Order Problems with Integral Boundary Conditions

Boundary Value Problems

2011

ID297578 17pp

201101

46

马如云 代国伟

A1

Periodic solutions of nonlocal semilinear fourth-order differential equations

Nonlinear Anal.

2011,74(15)

5023-5029

47

马如云 高承华

徐有基

A2

Bifurcation interval for positive solutions to discrete second-order boundary value problems

J. Difference Equ. Appl.

2011,17(9)

1251-1265

48

马如云 高承华

徐嘉

A1

Existence of positive solutions for first order discrete periodic boundary value problems with delay

Nonlinear Anal.

2011,74(12)

4186-4191

49

马如云 高承华

韩晓玲 陈小强

A2

Global structure of positive solutions of a discrete problem with sign-changing weight

Discrete Dyn. Nat. Soc.

2011, Art. ID 624157, 12 pp

50

马如云 高承华

陈小强

A2

Infinitely many solutions to superlinear second order m-point boundary value problems

Bound. Value Probl.

2011,2011:14

11 pp

51

马如云 高承华

韩晓玲

A1

On linear and nonlinear fourth-order eigenvalue problems with indefinite weight

Nonlinear Anal.

2011,74(18)

6965-6969

52

马如云 路燕琼

A2

One-signed periodic solutions of first-order functional differential equations with a parameter

Abstr. Appl. Anal.

2011, Art. ID 843292, 11 pp

53

马如云 马慧莉

A2

Global structure of positive solutions for superlinear discrete boundary value problems

J. Difference Equ. Appl.

2011,17(9)

1219-1228

54

马如云 徐嘉

韩晓玲

A1

Global bifurcation of positive solutions of a second- order periodic boundary value problem with indefinite weight

Nonlinear Anal.

2011,74(10)

3379-3385

55

马如云 钟承奎#

SCIE

Existence of positive solutions for integral equations with vanishing kernels

Commun. Appl. Anal.

2011,15(No.2-4)

529-538

56

缪树鑫

SCIE

Block homotopy perturbation method for solving fuzzy linear systems

International Journal of Engineering and Natural Sciences

2011,5(1)

1-4

57

缪树鑫 王珂

SCIE

On generalized stationary iterative method for solving the saddle point problems

Journal of Applied Mathematics and Computing

2011,(35)

459-468

58

师海忠 牛攀峰

路建波

A2

One conjecture of bubble-sort graphs

Information Processing Letters

2011,111(18)

926-929

59

陶双平

A3

抛物型Calderon交换子的有界性及其应用

国家自然科学基金项目,项目批准号: 11161042,经费:36.0万元, 研究期限: 2012-2015, 项目类型: 地区基金

201108

60

陶双平 牛耀明

A2

A1

Boundedness for parabolic singular integral with rough kernels and its commutators on Triebel-Lizorkin spaces

Acta Mathematica Sinica,

English Series

数学学报(英文版)

27(9)(2011)

1783-1802

201109

61

王才士 韩琦

A2

Coherent states in Bernoulli noise functionals

Bulletin of the Australian Mathematical Society

84 (2011)

116-126, 201101

62

王才士 芦燕春

柴慧芳

A1

An alternative approach to Privault's discrete- time chaotic calculus

Journal Of Mathematical Analysis And Applications

2011.373.2

643-654, 201101

63

王占平 刘仲奎

A2

FP-Injective Complexes and FP-Injective Dimension of Complexes

J. Aust. Math. Soc.

91(2011)

163-187

201101

64

王占平 刘仲奎

A2

Some covers and envelopes in the chain complex category of R-modules

J. Aust. Math. Soc.

90(2011)

385-401

65

熊向团

A1

A regularization method for a Cauchy problem of the Helmholtz equation

Journal Of Computational And Applied Mathematics

2010.233.8

66

熊向团 刘小红

闫耀梅 郭宏博

A2

A numerical method for identifying heat transfer coefficient

Applied Mathematical Modelling

2010.34.7

67

熊向团 石万霞

范晓燕

A2

Two numerical methods for a Cauchy problem for modified Helmholtz equation

Applied Mathematical Modelling

35(2011)

4951-4964

68

熊向团 闫耀梅

王俊霞

A2

A direct numerical method for solving inverse heat source problems

Journal of Physics: Conference Series

290(2011)

012017

69

熊向团 朱立琴

李明#

A2

Regularization methods for a problem of analytic continuation

Mathematics and Computers in Simulation

82(2011)

332-345

70

杨和 梁玥

A2

Positive solutions for Neumann boundary value problem of nonlinear second-order integro- differential equations in ordered Banach spaces

Journal Of Inequalities And Applications

2011,73

71

杨世洲 宋雪梅#

刘仲奎

A2

Power-serieswise McCoy Rings

Algebra Colloquium

18(2)(2011)

301-310

72

杨晓燕 刘仲奎

C?

FP-GR-Injective modules

Math. J. Okayama Univ.

53(2011)

83-100

73

杨晓燕 刘仲奎

A2

n-Flat and n-FP injective modules

Czechoslovak Mathematical Journal

2011,61(136)

359-369

74

杨晓燕 刘仲奎

A2

Ω-Gorenstein projective, injective and flat modules

Algebra Colloquium

2011,18(2)

273-288

75

杨晓燕 刘仲奎

A1

Gorenstein projective, injective, and flat complexes

Communications in Algebra

2011,39

1705-1721

76

姚兵

A3

基于生成树的图结构分析在无标度网络拓扑结构及其行为研究中的应用

国家自然科学基金项目,项目批准号: 61163054,经费:49.0万元, 研究期限: 2012-2015, 项目类型: 地区基金

201108

77

张国宝

A1

Global stability of wavefronts with minimal speeds for nonlocal dispersal equations with degenerate nonlinearity

Nonlinear Analysis TMA

74(2011)

6518-6529

78

张丽娜 伏升茂

A2

Non-constant positive steady states for a predator-prey cross-diffusion model with Beddington-DeAngelis functional response

Boundary Value Problems

2011, article ID 404696, 26 pp

79

张丽娜 杨小莉

ISTP

Global bifurcation and structure of non-constant positive steady states for the Oregonator model

Proceedings of the 5th International Congress on Mathematical Biology

Nanjing,P.R.China,June 3-5 2011

2011, vol.1,

384-389

80

赵仁育

A2

Left App-Rings of Skew Generalized Power Series

Journal of Algebra and Its Applications

2011,10(5)

891-900

81

赵仁育 焦玉娟

A1

Principal quasi-Baerness of modules of generalized power series

Taiwanese J. Math.

2011,15(2)

711-722

82

赵仁育 刘仲奎

A1

Generalized inverse power series modules

Comm. Algebra

2011,39

2779-2797

83

周玉兰 王才士

A2

Quantum Tanaka formula in terms of quantum Brownian motion

Bulletin of the Australian Mathematical Society

83(2011)

401-412

 

西北师范大学| 教育部| 甘肃省教育厅| 兰州大学|甘肃省科技厅 |北京师范大学 |东北师范大学 |华东师范大学